# SDR FDEA201204091320

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC0503504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING (WING SIDE) OTBD FLAP, OTBD HINGE LOWER MOUNT, INBD HOLE FOUND CORRODED.   BUSHING REMOVED IAW CMM 20-20-07, REV 72.  INBOARD HOLE REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-44-09, REV 72.  EXISTING BORE DIAMETER = 0.581", FINAL BORE DIAMETER 0.612", MAXIMUM ALLOWABLE DIAMETER 0.584".  REPAIR ACCOMPLISHED IAW EA 1-5750-160026, PART 1, STEPS 2, 3, 4, 5 AND 7.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 114.
